On Homogeneous Finite-Time Control for Linear Evolution Equation in Hilbert Space - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2018

On Homogeneous Finite-Time Control for Linear Evolution Equation in Hilbert Space

Abstract

Based on the notion of generalized homogeneity, a new algorithm of feedback control design is developed for a plant modeled by a linear evolution equation in a Hilbert space with a possibly unbounded operator. The designed control law steers any solution of the closed-loop system to zero in a finite time. Method of homogeneous extension is presented in order to make the developed control design principles to be applicable for evolution systems with non-homogeneous operators. The design scheme is demonstrated for heat equation with the control input distributed on the segment [0, 1].
Fichier principal
Vignette du fichier
HomEE_main.pdf (402.66 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01695475 , version 1 (29-01-2018)

Identifiers

Cite

Andrey Polyakov, Jean-Michel Coron, Lionel Rosier. On Homogeneous Finite-Time Control for Linear Evolution Equation in Hilbert Space. IEEE Transactions on Automatic Control, 2018, 63 (9), pp.3143 - 3150. ⟨10.1109/TAC.2018.2797838⟩. ⟨hal-01695475⟩
272 View
508 Download

Altmetric

Share

Gmail Facebook X LinkedIn More